Kodai Mathematical Journal

Stabilities of F-stationary maps

Zhen-Rong Zhou

Full-text: Open access

Abstract

An F-stationary map is a critical point of the F-energy with respect to variations in the domain. It is a generalization of F-harmonic maps. In [11, 10], we discuss the theorems of Liouville type and the monotonicity of F-stationary maps. In this paper, we discuss the stabilities of F-stationary maps from submanifolds of spheres and the Euclidean spaces.

Article information

Source
Kodai Math. J., Volume 34, Number 2 (2011), 272-290.

Dates
First available in Project Euclid: 5 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1309829550

Digital Object Identifier
doi:10.2996/kmj/1309829550

Mathematical Reviews number (MathSciNet)
MR2811644

Zentralblatt MATH identifier
1242.53078

Citation

Zhou, Zhen-Rong. Stabilities of F -stationary maps. Kodai Math. J. 34 (2011), no. 2, 272--290. doi:10.2996/kmj/1309829550. https://projecteuclid.org/euclid.kmj/1309829550


Export citation